# SDR CALA2016082695678

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 58,003 hours, 12,148 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR EXPERIENCED DURING CRUISE.  BALLAST FOR OVERHEAD CEILING INDIRECT LIGHTING AT ROW 24HJ EMITED A PUFF OF SMOKE AND ODOR, LIGHT ASSY WENT OUT.   FOUND CEILING LIGHT BALLAST BURNED AND HEAVY ELECTRICAL BURNED ODOR.  REPLACED IAW AMM 33-21-01.  OPS CHECKED NORMAL. OK TO CONTINUE.
